# SDR CA100614006

- Difficulty date: June 7, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-200 IGW
- Aircraft time: 10,716 hours
- Engine: Ge CF3410E5A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Rod
- Part number: B755410104
- Condition: Gouged
- Location: Cockpit Window
- Part time: 11,891 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT COCKPIT, SIDE DIRECT VISION SLIDING WINDOW, LWR ACTUATION ROD, PN B755410-104, WAS REMOVED FROM ACFT UNSERVICEABLE DUE TO DEEP GOUGING MARKS FOUND ON ROD BARREL.  INSP OF LT AND RT WINDOW SHROUDS, LOWER AFT ATTACH BRACKETS (PN 170-12309-401) SHROUD ATTACH SCREW LENGTH DOES NOT APPEAR TO ALLOW ADEQUATE CLEARANCE FOR THE ACTUATION ROD TO TRANSITION FWD AND AFT/INBD AND OUTBD, WHEN OPENING THE SIDE SLIDING WINDOW. THE A.I.P.C. SHOWS THIN WASHERS UNDER THE SCREW HEAD.
